# SDR ASAA0380309

- Difficulty date: April 11, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995782821
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, E/E FLOOR PANEL IS CORRODED AT FS 160-218.  REPLACED SUPPORT PER SRM 53-01 AND 51-30-2. (M)
